Thanks for your input. I've tried hydrocortizone cream for the rash--it doesn't help.The rash on my neck actually doesn't itch. It just looks bad. It's my shoulders and arms that itches. Eucerin does relieve it somewhat. I just cannot seem to find anything to get rid of it. For my face, the vaseline is working, but i REALLY got to slather it on. The weird part was that I actually had dryness under my eyes!
bk1579, I have the same kind of dryness on my face as well. I bet it is the remicade. It's been a couple months since my last infusion--I'm due next week, so maybe it is a weird side effect.
I've told my dr about
the rash and itchiness, they suggested benedryl, zyrtec or claritan. That doesn't work either. I'm not sure if it's a psoriasis or not.
Pessimist- I get tired that day and after that I feel fine. I have to have someone with me to go to my appt's to drive me home I'm so sleepy! If your headaches are that bad, I would probably think about
discontinuing it as well.
My concern is how it effects your liver. My blood test showed elevated liver enzymes only once.
Thanks for your responses.
Remicade- 5th Infusion Sept 28th
Dx with UC In Mar 2004. Mainly Left sided, at times has skipped through the whole colon. Also have IBS.
150mgs of Imuran, Asacol 3/3x's day, Bentyl as needed